Results 1 to 2 of 2

Thread: Diazepam blues?

  1. #1
    Join Date
    Jan 2009
    Posts
    1,340

    Diazepam blues?

    I only take 5mg of Diazepam PRN but seem to feel weepy a couple of hours afterwards. I took Lorazepam for 5 years at equivelant of 20mg Diazepam but it never altered my mood. I fact as it calmed me down, my mood was good.
    Just wondered if anyone feels Diazepam pulls their mood down. 😔

  2. #2
    Join Date
    Jun 2017
    Posts
    52

    Re: Diazepam blues?

    It helps my mood because it calms me down.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. New job blues?
    By aangel in forum Depression from Panic/Anxiety
    Replies: 0
    Last Post: 23-02-18, 00:20
  2. wintertime blues
    By Blonde123 in forum Health Anxiety
    Replies: 1
    Last Post: 12-09-17, 15:28
  3. Day 7 blues
    By TRISTAN in forum Citalopram / Celexa
    Replies: 15
    Last Post: 14-12-13, 10:18
  4. Bad day blues
    By Ambers in forum Panic / Panic Attacks
    Replies: 3
    Last Post: 18-10-10, 21:47
  5. The Blues
    By tessa in forum Symptoms
    Replies: 11
    Last Post: 12-04-05, 18:30

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •